# SDR DALA2022100806517

- Difficulty date: October 7, 2022
- Submitted: October 8, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 49,807 hours, 24,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6820, L1 EMER EXIT IND INOP. CORRECTIVE ACTION: REPLACED L1 EMERGENCY LIGHT POWER SUPPLY PER B757 AMM 33-51. OPS CHK GOOD. (LP 9220941)
